Thumbnail
Access Restriction
Open

Author Chaudhuri, A. ♦ Bose, M. ♦ Dihidar, K.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Adaptive sampling ♦ Finite survey population ♦ Restricted sample size ♦ Stratified two state sampling ♦ Varying probabilities
Education Level UG and PG
Learning Resource Type Article
Journal Journal of statistical planning and inference
Volume Number 134
Page Count 14
Starting Page 254
Ending Page 267